A Basic Course on General Stochastic Integration
Publications mathématiques et informatique de Rennes no. 1  (1977), p. 1-56
@article{PSMIR_1977___1_1_0,
     author = {M\'etivier, Michel and Pellaumail, Jean},
     title = {A Basic Course on General Stochastic Integration},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {1},
     year = {1977},
     pages = {1-56},
     language = {en},
     url = {http://www.numdam.org/item/PSMIR_1977___1_1_0}
}
Métivier, M.; Pellaumail, J. A Basic Course on General Stochastic Integration. Publications mathématiques et informatique de Rennes, no. 1 (1977), pp. 1-56. http://www.numdam.org/item/PSMIR_1977___1_1_0/

[All] M.F. Allain Thèse de 3e cycle. Rennes 1974

[Bar] R.G. Bartle A general bilinear vector integral Studia Math., 15 (1956) pp. 337-352. | MR 80721 | Zbl 0070.28102

[BDS] R.G. Bartle, N. Dunford and J. Schwartz Weak compactness and vector measures Canadian J. Math., 7, 1955, p. 289-305. | MR 70050 | Zbl 0068.09301

[BlG] R.M. Blumenthal and R.K. Getoor Markov processes and potential theory Academic press, New-York and London, 1968. | MR 264757 | Zbl 0169.49204

[Bou] N. Bourbaki Espaces vectoriels topologiques Paris, Hermann 1967.

[Bur] D.L. Burkholder Martingale transforms Ann. Math. Statis., 37, 1966, pp. 1495-1505. | MR 208647 | Zbl 0306.60030

[Cou] P. Courreges Intégrale stochastique et martingales de carré intégrable Séminaire Choquet-Deny, 7e année, 62-63, exposé N° 7. | Numdam | Zbl 0138.11102

[Dav] B. Davis On the integrability of the martingale square function Israel J. Math. 8, 1970, pp. 187-190. | MR 268966 | Zbl 0211.21902

[Daw] D.A. Dawson Stochastic evolution equations and related measures processes Journal of Multivariate Analysis, 5, 1975, pp. 1-52. | MR 388539 | Zbl 0299.60050

[Del] C. Dellacherie Capacités et processus stochastiques Ergebn. der Math. vol 67, Springer, Berlin, 1972. | MR 448504 | Zbl 0246.60032

[Dol-1] C. Doleans-Dade Existence du processus croissant naturel associé à un potentiel de classe (D) Z. Wahrscheinlichkeitstheorie Werw., 9, 1968, pp. 309-314. | MR 246363 | Zbl 0164.47201

[Dol-2] C. Doleans-Dade On the existence and unicity of solutions of stochastic intégral équations Z. Wahrscheinlichkeits théorie werw. Gebiete 36, 1976, pp. 93-101 | MR 413270 | Zbl 0343.60038

[DoM-1] C. Doleans-Dade and P.A. Meyer Intégrales stochastiques par rapport aux martingales locales Séminaire de Prob. IV Lecture Notes in Mathematics 124 Springer, Berlin 1970. | Numdam | MR 270425 | Zbl 0211.21901

[DoM-2] C. Doleans-Dade and P.A. Meyer Equations différentielles stochastiques Springer, Lecture Notes in Mathematics 581, pp. 376-382, 1977. | Numdam | MR 451403 | Zbl 0374.60080

[Doo] J.L. Doob Stochastic processes Wiley, New-York, 1953. | MR 58896 | Zbl 0696.60003

[Dre] L. Drewnowski Topological rings of sets, continuous set functions, integration I, II, III, Bull. Acad. Polon. Sci. 22, pp. 269-286 et 439-445, 1972. | MR 306432 | Zbl 0249.28006

[DuS] N. Dunford and J.T. Schwarts Linear operators, Part. I, John Wiley and Sons, New-York, 1957. | Zbl 0635.47001

[Fef] Ch. Fefferman Characterisations of bounded mean oscillation Bull. Am. Math. Soc. 77, pp. 587-588, 1971. | MR 280994 | Zbl 0229.46051

[Fis] D.L. Fisk Quasi-martingales Trans. Am. Math. Soc. 120, pp. 369-389, 1965. | MR 192542 | Zbl 0133.40303

[Fol] H. Follmer The exit measure of a supermatingale Z. Wahrscheinlichkeitstheorie werw. Gebiete 21, pp. 154-166, 1972. | MR 309184 | Zbl 0231.60033

[Gar] A.M. Garsia The Burgess Davis inequalities via Fefferman's inequality Ark. Math. 11, pp. 229-237, 1973. | MR 331502 | Zbl 0294.60037

[GiS-1] I.I. Gihman and A.V. Skorohod Stochastic differential equations Springer Verlag 1972. | MR 346904 | Zbl 0242.60003

[GiS-2] I.I. Gihman and A.V. Skorohod The theory of stochastic processes I Springer-Verlag 1974. | MR 346882 | Zbl 0291.60019

[Glo] P.Y. Glorennec Thèse de 3e Cycle. Rennes 1977.

[GIP] P.Y. Glorennec et J. Pellaumail Théorème de Riesz pour des processus réels Ann.Inst.Henri Poincaré, Vol X, N° 3, PP. 355-367, 1974 | Numdam | MR 383525 | Zbl 0294.60047

[GrP] B. Gravereaux et J. Pellaumail Formule de Ito pour des processus à valeurs dans des espaces de Banach Ann.Inst.Henri Poincaré, vol X, N° 4, PP. 339-422, 1974 | Numdam | Zbl 0363.60032

[Ito] K. Ito Stochastic integral Proc. Imp. Acad. Tokyo 20, pp. 519-524, 1944. | MR 14633 | Zbl 0060.29105

[Ito] K. Ito On stochastic integral equation Proc. Japan. Acad. 22, pp. 32-35, 1946 | MR 36958 | Zbl 0063.02992

[Ito] K. Ito On a formula concerning stochastic differential Nagoya. Math. J. N° 3, pp. 55-65, 1951. | MR 44063 | Zbl 0045.07603

[ItM] K. Ito and H.P. Mc Kean Diffusion processes and their sample paths Springer Verlag,1974. | MR 345224 | Zbl 0127.09503

[ItW] K. Ito and S. Watanabe Transformation of Markov processes by additive functionals Ann. Inst. Fourier, Grenoble, 15, pp. 13-30, 1965. | Numdam | MR 184282 | Zbl 0141.15103

[Kas] B.S. Kasin Mat. Zametki, 14, pp. 645-654, 1973. | MR 330400 | Zbl 0283.40002

[KuW] H. Kunita and S. Watanabe On square integrable martingales Nagoya. Math. J. 30, pp. 209-245, 1967. | MR 217856 | Zbl 0167.46602

[KuS] A.V. Kussmaul Stochastic integration and generalized martingales Pitman Publishing, 1977. | MR 488281 | Zbl 0355.60045

[Mao] W. Matuszewska and W. Orlicz A note on modular spaces IX Bull. Acae. Polon. Sci., Sér. Sci. Math, Vol XVI, n°10, 1968. | MR 241942 | Zbl 0164.43002

[McK] Jr. H.P. Mckean Stochastic integrals Academic Press, New-York and London, 1969. | MR 247684 | Zbl 0191.46603

[McS] E.J. Mcshane Stochastic differential equations J. Multivariate Anal. 5, pp. 121-177, 1975. | MR 373006 | Zbl 0323.60059

[Met-1] M. Métivier Stochastic integrals and Vector valued measures. In vector and operator valued measures and applications Academic Press, 1973. | MR 331509 | Zbl 0306.46059

[Met-2] M. Métivier Mesure stochastique engendrée par une martingale à valeurs hibertiennes C.R.A.S. Paris, série A, t. 276, pp. 939-941, 1973. | MR 358984 | Zbl 0267.60062

[Met-3] M. Métivier Integrale stochastique par rapport à des martingales hilbertiennes C.R.A.S. Paris, série A, t. 277, pp. 809-941, 1973. | Zbl 0286.60024

[Met-4] M. Métivier Mesure stochastique locale associée à une martingale locale à valeurs dans un espace de Hilbert C.R.A.S. Paris, série A, t. 273, pp. 908-811, 1973. | Zbl 0286.60024

[Met-5] M. Métivier Integrale stochastique par rapport à des processus à valeurs dans un espace de Banach réflexif Theory of probability and its applications, vol. XIX, pp. 577-606, 1974.

[Met-6] M. Métivier Reelle und Vektorwertige Quasimartingale und die Theorie der Stochastischen Integration Lecture Notes. Springer Verlag N° 607. 1977 | MR 651570 | Zbl 0364.60006

[MeP-1] M. Métivier and J. Pellaumail On Doleans-Follmer's measure for quasi-martingales III, J. Math. 77, pp. 491-504, 1975. | Zbl 0335.60037

[MeP-2] M. Métivier and J. Pellaumail Mesures stochastiques à valeurs dans des espaces Lo Z. Wahrscheinlichkeitstheory Werw. Gebiete 40, pp. 101-114, 1977. | MR 471080 | Zbl 0354.60004

[MeP-3] M. Métivier and J. Pellaumail Une formule de majoration pour martingales C.R.A.S. Paris, Série A, t. 285, pp. 685-688, 1977. | MR 461651 | Zbl 0368.60057

[MPi-1] M. Métivier et G. Pistone Sur une équation d'évolution stochastique Bull. Soc. Math. France, 104, pp. 65-85, 1976. | Numdam | MR 420854 | Zbl 0343.60040

[MPi-2] M. Métivier et G. Pistone Une formule d'isométrie pour l'intégrale stochastique hilbertienne et équations d'évolution linéaires stochastiques Z. Wahrscheinslichkeitstheorie werw. | Zbl 0325.60054

[Mey-1] P.A. Meyer Probability and Potentials Blaisdell, Waltham, Mass. 1966. | MR 205288 | Zbl 0138.10401

[Mey-2] P.A. Meyer Un cours sur les intégrales stochastiques In séminaire de Prob. X, Lecture Notes in Mathematics 511, Springer, Berlin, pp. 245-400, 1976. | Numdam | MR 501332 | Zbl 0374.60070

[Nev] J. Neveu Discrete-parameter martingales North Holland, 1975. | MR 402915 | Zbl 0345.60026

[Ore] S. Orey F-processes In Proc. 5th Berkeley Symp. on Mathematical Statistics and Probability II, vol 1, pp. 301-314, Univ. of California Press, Berkeley, Cal. 1965. | MR 214124 | Zbl 0201.49902

[Pel-1] J. Pellaumail Intégrale de Daniell à valeurs dans un groupe Rev. Roum. Math. pures et appli. t. XVI, n°8, pp. 1227-1236 Bucarest, 1971 | MR 297961 | Zbl 0223.28011

[Pel-2] J. Pellaumail Sur la décomposition de Doob-Meyer d'une quasi-martingale C.R.A.S. Paris, t. 274, pp. 1563-1565, 1972, A. | MR 305474 | Zbl 0241.60037

[Pel-3] J. Pellaumail Sur l'intégrale stochastique et la décomposition de Doob-Meyer Astérisque n°9, Société Mathématique de France, 1973. | MR 339333 | Zbl 0273.60037

[Pel-4] J. Pellaumail On the use of group-valued measures in stochastic processes Symposia Mathematica, Vol. XXI. Academic Press (1977). | MR 461663 | Zbl 0364.28013

[Pis] G. Pisier Séminaire Maurey-Schwartz Exposé N° VI, Ecole Polytechnique, 1973-1974.

[Pop] Z.R. Pop-Stojanovic Decomposition of Banach valued quasi-martingales Math. Systems theory. Vol. 5, N° 4, pp. 344-348, 1971. | MR 303597 | Zbl 0226.60072

[Pri] P. Priouret Processus de diffusion et équations différentielles stochastiques Ecole d'Eté de Probabilités de Saint Flour.Lecture Notes in Mathematics N° 390, Springer Verlag 1974. | MR 445625 | Zbl 0363.60064

[Pro] P. Protter Right-Continuous solutions of Systems of stochastic integral equations J. Multivariate Anal. 7, pp. 204-214, 1977. | MR 436321 | Zbl 0363.60045

[Rao-1] K.M. Rao On decomposition theorems of Meyer Math. Scand., 24, pp. 66-78, 1969. | MR 275510 | Zbl 0193.45501

[Rao-2] K.M. Rao Quasimartingales Math. Scand. 24, pp. 79-92, 1969. | MR 275511 | Zbl 0193.45502

[Sio] M. Sion Outer measures with values in a topological group Proc. London Math. Soc., (3) 19, pp. 89-106, 1969. | MR 239039 | Zbl 0167.14503

[Sko] A.V. Skorohod Studies in the theory of random processes Addison Wesley, 1965. | MR 185620 | Zbl 0146.37701

[Tur] P. Turpin Suites sommables dans certains espaces de fonctions mesurables C.R.A.S. t. 280, série A, pp. 349-352, 1975. | MR 383067 | Zbl 0298.46029

[Wie] N. Wiener Differential space J. Math. Phys. Math. Inst. Tech. 2 pp. 131-174, 1923.

[Woz] Wong and Zakai On the convergence of ordinary integrals to stochastic integrals. Ann. of Math. Stat. N° 36. 1965. | MR 195142 | Zbl 0138.11201